# SDR C2XA95CL007

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500004
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 3,378 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE\ROC - FLT 3113 - AT GEAR RETRACTION, THE RED NOSE 'A' AND 'B' LIGHT ILLUMINATED, GEAR WAS RECYCLED WITH SAME RESULTS.  AIRCRAFT RETURNED TO CLE.  MAINTENANCE ADJUSTED THE NOSE GEAR ACTUATOR IAW EMB MM 32-32-11.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
